On modified approximation properties by q- analogue summation – integral type operators

Authors

  • Murtada J. Mohammed Basra University
  • S.A. Abdul-Hammed Basrah University,

DOI:

https://doi.org/10.31642/JoKMC/2018/030102

Keywords:

Koroviktheorem, Voronovkaja-type asymptotic formula, modulus of continuity, Beta-Szàsz operators.

Abstract

The purpose of this paper is to introduce a summation-integral q-Beta-Szàsz operators denoted by ( ( . We use the method of Korovik-type statistical approximation to prove our operators is approximate . then, we establish a Voronovkaja-type asymptotic formula for the q-operators. Finely,we obtain an error estimate in terms of modulus of continuity being approximated.

Downloads

Download data is not yet available.

References

Gasper G., Rahman M., Basic Hypergeometrik Series, Encyclopedia of Math. of its App., Vol35,Cambridge University Press, Cambridge, UK, 1990.

Kas V.G., Cheung P., Quantum Calculus, Universitext, Springer-Verlag, New York,(2002).

L.Rempulska and Z.Walczak. Modified Szãsz-MirakyanOperator.Math.Balk., New Ser. 18(2004), 53-63.

P.P.Korovkain, Linear Operator And Approximation theory, Hindustan Publ. Corp.Delhi, (1960) (Translated from Russian Edition of 1959).

V.Guptta, G.S. Srivastava, Convergence of derivatives by summation- integral tepe operators, RAevistaColombiana de Mate. 29 (1995) 1-11.

V.Gupta and R.Yadav. Some Approximation Results On q-Beta-Szãsz Operators. Southeat Asian Bulletin of Math.36(2012), 343-352.

Downloads

Published

2016-06-30

How to Cite

Mohammed, M. J., & Abdul-Hammed, S. (2016). On modified approximation properties by q- analogue summation – integral type operators. Journal of Kufa for Mathematics and Computer, 3(1), 7–12. https://doi.org/10.31642/JoKMC/2018/030102

Similar Articles

You may also start an advanced similarity search for this article.